It is possible and potentially dangerous to overdose on Absorica, especially for women who may become pregnant. Seek immediate medical treatment if you believe you have taken too much. Some of the problems that may occur include stomach pain, coordination problems, and headaches. Treatment options may include administering certain medications, pumping the stomach, and providing supportive care.
Can You Take Too Much Absorica?Absorica™ (isotretinoin) is prescription acne medication. As with most medications, it is possible to take too much. The specific effects of an overdose can vary, depending on a number of factors, including the Absorica dosage and whether it was taken with any other medications or substances.
- Facial flushing
- Inflammation or cracking of the corners of the mouth
- Abdominal (stomach) pain
- Coordination problems.
Any exposure to Absorica, whether as an overdose or a normal dose, can be very dangerous in pregnant women. Using this medication during pregnancy can cause serious birth defects or miscarriages.
If a woman of childbearing potential overdoses on Absorica, it is essential that she does not get pregnant for one month after the overdose and must use two forms of effective birth control. If a male overdoses on Absorica, he must use a condom or avoid sex with women who are pregnant or may become pregnant for one month, as an overdose can cause high levels of Absorica in the semen.
Treatment for an Absorica OverdoseThe treatment for an Absorica overdose will also vary. If the overdose was recent, a healthcare provider may administer certain medicines or place a tube in the stomach to "pump the stomach." Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe that you or someone else may have taken too much Absorica.